# SDR AALA202205194024

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 62,253 hours, 36,380 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6135
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 14,473 hours, 7,461 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FUMES SMELLED IN FLIGHT DECK AT TAKEOFF AND AGAIN IN FLIGHT. MAINTENANCE FOUND AN OIL LEAK AT THE APU COOLING FAN . **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
